Diophantine approximation with arithmetic functions, I

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a strong simultaneous Diophantine approximation theorem for values of additive and multiplicative functions provided that the functions have certain regularity on the primes.

Original languageEnglish (US)
Pages (from-to)2263-2275
Number of pages13
JournalTransactions of the American Mathematical Society
Volume361
Issue number5
DOIs
StatePublished - May 2009

Keywords

  • Additive functions
  • Diophantine approximation
  • Multiplicative functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Diophantine approximation with arithmetic functions, I'. Together they form a unique fingerprint.

Cite this